Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Computation of bounds for the positive eigenvector of a nonnegative irreducible matrix by monotone iteration


Authors: W. Bunse and A. Bunse-Gerstner
Journal: Math. Comp. 39 (1982), 125-131
MSC: Primary 65F15; Secondary 15A42
MathSciNet review: 658217
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A method for the computation of iterative bounds for the positive eigenvector of a nonnegative irreducible matrix is presented. It is based on the P-boundedness of the corresponding fixed point operator. Admissible initial bounds can be obtained by conditional preiteration.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F15, 15A42

Retrieve articles in all journals with MSC: 65F15, 15A42


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1982-0658217-4
PII: S 0025-5718(1982)0658217-4
Article copyright: © Copyright 1982 American Mathematical Society